# SDR 08FDEA02454

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER SIDE T/E PANEL FOWARD OF I/B AILERON HAS CRACK IN O/B EDGE SUPPORT ANGLE 1 3/4 INCH FORWARD FROM AFT EDGE.  REMOVED DAMAGED PART PER REF SRM 51-30-2 PG 1-3.  FABRICATED NEW PART PER DWG 65-19281-107.  TREATED AND PRIMED NEW PART PER REF SRM 51-10-02.  INSTALLED NEW PART, PER REF 51-30-02 PG 1-3.  THIS IS CLASSIFIED AS A MINOR REPAIR.
